Delivery Countrywide!

⚡ Your Trusted Online Pharmacy.

Brustan Syrup 100ml

Brustan Syrup 100ml

350KSh

Brustan Suspension contains Ibuprofen and paracetamol. Brustan works by reducing pain and inflammation such as headaches,toothaches,joint pains,fever,back pain,muscle pain,cold and flu pains.

Guaranteed Safe Checkout

  • Free shipping over KSh 5,000/=
  • Delivers in: 2hrs within Nairobi and Environs; and 12 hrs Upcountry.

Brustan Syrup 100ml Suspension contains Ibuprofen and paracetamol. Brustan Syrup 100ml works by reducing pain and inflammation such as headaches,toothaches,joint pains,fever,back pain,muscle pain,cold and flu pains.

Ibuprofen and paracetamol work together in brustan suspension to manage fever, pain, and inflammation in children. It is effective in the treatment of mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever. It is also used in the relief of pain due to sore throat, teething and symptoms of cold and influenza.

  • Take as directed by the physician
  • Each 5 ml of the suspension contains ibuprofen 100 mg and paracetamol 125 mg.
  • nausea and vomiting,
  • rash, bloody and cloudy urine

Related Products

  • Order Via WhatsApp